# SDR GTIA2024081238302

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N530NK
- Make and model: Airbus A319-132
- Aircraft serial: 3017
- Aircraft time: 62,656 hours, 28,778 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 26097
- Condition: Inoperative
- Location: Aft Galley
- Part time: 4,626 hours, 2,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MEGAPHONE INOP -REMOVED AND REPLACED AFT F/A MEGAPHONE IAW SPIRIT AIRLINES A319 EMERGENCY EQUIPMENT LAYOUT DRWG # A319 EMER EQUIP-1 REV 5.
